| Model Number |
MMT-523LNAB |
| Medical Device Problem Code |
Obstruction of Flow (2423)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
04/08/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that they experienced high blood glucose of 411 mg/dl.Customer¿s other blood glucose was 417 mg/dl,245 mg/dl.The customer treated with the insulin pump and manual injection.Troubleshooting was done for high blood glucose and under delivery.The drive support cap appears normal.The customer was neither in the emergency room, nor admitted into hospital as a result of high blood glucose.Based on customer report customer did not allege insulin pump was under delivering.Customer was performing high pressure test and received no delivery alarm.The insulin pump will not be returned for analysis.